Wearing Out the Throne
I saw Dr. Devore yesterday. He was encouraged with my blood-work and that my cough had almost disappeared, but not happy with the nausea I experienced 3-4 days after the intravenous chemotherapy. Before he adjusts the dosages, he will try changing the anti-nausea medications for the next 21-day round, which will begin March 20. Although I could respond to successive treatments better side-effect-wise, we've moved the intravenous treatments to Mondays, since if I'm going to be feeling bad 3-4 days following, it would be better to be down on Wednesday and Thursday rather than Saturday and Sunday.
Pray that I would not have adverse side-effects from the oral chemotherapy I'm taking on days 1-14 of my 21-day rounds, so that I can stay on the current medication and dosage. Doc says that with the oral medication, the side-effects start manifesting themselves around 9-10 days in, which would be about now.
These 21-day rounds of treatment will continue as long as they are effective and as long as I can take it, so, the longer the better.
Millie E., a lady at our Greenfield Senior Living Bible study who has become a dear friend, told me Wednesday that she had been "wearing out the throne" praying for me. She said several times a day she says, "Lord, it's me again - praying for Chris." I've been blessed with lots of good friends willing to lower me through the roof to put me in front of Jesus (Luke 5:17-20). If you're reading this, you're one of them. Thank you so much.